I was wondering if I should be concerned about accidentally
Patient :I was wondering if I should be concerned about accidentally combining monistat 1 and 3. The first night I did a monistat 3 ovule and the second night I did the monistat 1 by accident, I had opened both boxes and the ovule packets look the same. I didn't realize until this morning. I know this is probably silly but I am in Costa Rica at the moment and am supposed to be leaving in a few days to do some field work in a remote region of the country. Thank you!
Thanks for the query to ATD for an opinion.
Monistat 1 is tioconazole and Monistat 3 is 3 ovules of miconazole nitrate 200mg for 3 days course along with a vaginal cream for fungal infection.
If you have already taken Monistat 1after the first day of Monistat 3 ovule then it is suggested that you miss the second ovule for Monistat 3 for today and continue the remaining two from tomorrow for next 2 days.This shall not harm you in anyway as both medications are antifungals and usually safe. You may experience skin dryness or mild warmth that is if at all but that shall subside on its own. Keep your water intake high for these days and continue the vaginal cream as prescribed daily.
There shall be no decrease in efficacy with regards to the antifungal and hence please don't be worried.
I hope I have answered your query in detail,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.